# SDR ASAA0040109

- Difficulty date: September 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AT ROWS 12 AND 13 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/STRIP AT ROWS 12 AND 13, LIGHTS OPERATED NORMALLY.  (M)
